# SDR 2002UALA01166

- Difficulty date: July 12, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Aircraft time: 42,996 hours, 23,657 cycles
- Engine: Ge CFM56*
- Engine time: 42,070 hours, 24,436 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN ENGINE DUE TO LOSS OF OIL AND MADE UNSCHEDULED LANDING UNDER AMBER ALERT.  OIL LOSS WAS THE RESULT OF A LOOSE AFT SUMP OIL SUPPLY TUBE B-NUT.  TIGHTENED B-NUT.  OPERATIONAL CHECK OK.
